# SDR AALA202003209016

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 56,384 hours, 23,094 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: AT TAKE-OFF TOGA, AUTO THROTTLE DOES NOT GO ALL THE WAY TO N1 TARGET. HAD TO FIGHT THEM BEFORE  THEY SETTLED AFTER A MINUTE. BOTH ENGINES. T/S A/T IAW FIM 22-32-00. ACCOMPD A/T BITE IAW FIM 22-31-00-CURRENT STATUS -NO FAULTS.. FLT FAULTS SHOWED T/O SET HI (4) + EEC1 (1)- T/S IAW FIM 22-31 TASKS 817, 806, 819.-NO FAULTS.EEC BITE IAW FIM 73-00-00. NO FAULTS. ENG EXCEEDANCE PAGE CK IAW AMM 71-00-00.
